# SDR DXTA200702437

- Difficulty date: August 31, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- Aircraft time: 2,610 hours, 2,073 cycles
- Engine: Pwc PW545B
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

APU AUTOMATICALLY SHUTDOWN IN FLIGHT DUE TO AN OVERHEAT.  SMOKE FROM OVER-HEATED APU ENTERED CABIN.    UPON VISUAL INSPECTION OF APU FOUND APU OIL TO BE LOW. ADDED OIL AS REQUIRED IAW 650XLS AMM 12-10-00. RAN APU LOADED WITH ACM FOR APPROX. 20 MIN EGT PEAKED AT 522 DEG AND STABILIZED AT 502 DEG. ALL PARAMETERS IN LIMITS IAW 560XLS AMM 49-10-00.
